# SDR ASAA2015042311476

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,178 hours, 7,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED. PERFORMED QRH PROCEDURES PRESSING MASTER CAUTION - PUSH IT RESET LIGHT WENT OUT. GROUNDED - YES. OPERATED RT. PACK PER FIM TASK 21-53 TASK 804, PACK LIGHT DID NOT ILLUMINATE AGAIN. OK FOR SERVICE.
